# SDR DALA12016413210

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT FWD OVERWING EMERGENCY EXIT DOOR AFT VERTICAL FRAME ANGLE SUPPORT CORRODED.  REMOVED VERTICAL FRAME ANGLE SUPPORT IAW SRM 51-42-11.  RECEIVED NEW ANGLE SUPPORT, PN D5227905420400 BATCH NR: 0002049167. INSTALLED NEW VERTICAL FRAME ANGLE SUPPORT IAW SRM 51-42-11.
